MAUDE Adverse Event Report: CONFORMIS, INC. CONFORMIS HIP SYSTEM; HIP REPLACEMENT SYSTEM

CONFORMIS, INC. CONFORMIS HIP SYSTEM; HIP REPLACEMENT SYSTEM
Model Number HCC032000001
Health Effect - Clinical Code Fall (1848)
Date of Event 04/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient had fallen and subsequently dislocated a few times.Heads, liners, and all screws have been ordered for revision surgery.Review of the device history record indicates that the device was manufactured to specification.
 
Event or Problem Description
It was reported that the patient had fallen and subsequently dislocated a few times.Heads, liners, and all screws have been ordered for revision surgery.

Brand Name
CONFORMIS HIP SYSTEM
Common Device Name
HIP REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key8596524
Report Number3004153240-2019-00112
Device Sequence Number2179946
Product Code LPH
UDI-Device IdentifierM572HCC0320000011
UDI-Public+M572HCC0320000011
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K162719
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHCC032000001
Device Catalogue NumberHCC-032-0000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2019
Initial Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR